Loading ...
Sorry, an error occurred while loading the content.

Re: [civilwarwest] Re: Cleburne

Expand Messages
  • hooperjwboro@comcast.net
    My experience for nearly two years was initially excitement because the pain was lessened so that my back was not my center of focus at all times. The drug
    Message 1 of 142 , Mar 3, 2006
    • 0 Attachment
      My experience for nearly two years was initially excitement because the pain was lessened so that my back was not my center of focus at all times. The drug would reinforce me to attempt whatever. (not daredevil stuff)
      After 6,8,10 weeks I would become tolerant, pain level rise and doctors would prescribe higher doses.
      Each new (increased) dose would give you a false energy feeling and whether work or hobbies, I would go at it harder for a few weeks. After 12 to 14 months, I was at such a high dose, all I wanted or thought about was the next prescription.
      After ingesting, I would feel better to accomplish a task but the short time was followed by waiting lethargicly for the next dose.
      None of my hobbies or work interested me any more. My time was held hostage by the drug. It replaced (in my brains' pleasure centers) the ability to enjoy anything other than the drug.
      I would want to sleep 10-12 hours a day.
      Fortunately, I was not mentally addicted to the drug and detoxed from it without urges to use again. I'll give that credit to the Lord Jesus.

      Sorry for the long winded reply. Tom would know more.

      Hood was affected IMO. How much was the dose and the duration after ingesting. I would guess a big dose and right away he was gung ho and re-inforced his personality. If his supply was short or he waited for a long period before taking the next. He would be in pain, bad mood, lethargic and anything but clearheaded.

      Then again , he may have endured the pain without medication. But I would not bet on it.

      --
      Respectfully,
      John Hooper

      -------------- Original message ----------------------
      From: "Dan Giallombardo" <DanGiallo@...>
    • Tom Mix
      Mine is Lortab. Some times it even works. Tom ... From: civilwarwest@yahoogroups.com [mailto:civilwarwest@yahoogroups.com] On Behalf Of GnrlJEJohnston@aol.com
      Message 142 of 142 , Mar 3, 2006
      • 0 Attachment

        Mine is Lortab. Some times it even works.

        Tom

         

        -----Original Message-----
        From: civilwarwest@yahoogroups.com [mailto:civilwarwest@yahoogroups.com] On Behalf Of GnrlJEJohnston@...
        Sent: Friday, March 03, 2006 11:30 PM
        To: civilwarwest@yahoogroups.com
        Subject: Re: [civilwarwest] Re: Cleburne

         

        In a message dated 3/3/2006 9:42:05 A.M. Eastern Standard Time, hooperjwboro@... writes:

          My experience for nearly two years was initially excitement because the pain was lessened so that my back was not my center of focus at all times.

        I too have lived with pain since April 26, 2004.  That is when I had a doctor butcher me when he did a right knee replacement, cutting nerves and other internal parts.  On May 17,2005, Mayo Clinic had to do a repair job on the knee and replace the prosthesis that was not only too loose, but the wrong size.  Even in doing as much repair as they could do, the knee will never be the same.  Thus, I survive with either a Darvocet pill in the morning and/or a Lidocane patch that I put over the knee, and make that last all day. The pain is there only in the motion of bending the knee, which goes from between the four and six level.  No Laudenum though    Damn, it is Hell getting old.

        JEJ

         

      Your message has been successfully submitted and would be delivered to recipients shortly.